- -

Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points

Mostrar el registro completo del ítem

Cortés, J.; Navarro-Quiles, A.; Romero, J.; Roselló, M. (2017). Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points. Applied Mathematics and Nonlinear Sciences. 2(1):213-224. doi:10.21042/AMNS.2017.1.00018

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103771

Ficheros en el ítem

Metadatos del ítem

Título: Computing the two first probability density functions of the random Cauchy-Euler differential equation: Study about regular-singular points
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
[EN] In this paper the randomized Cauchy-Euler differential equation is studied. With this aim, from a statistical point of view, both the first and second probability density functions of the solution stochastic process ...[+]
Palabras clave: Random Cauchy-Euler differential equation , Random Variable Transformation technique , First and second probability density functions
Derechos de uso: Cerrado
Fuente:
Applied Mathematics and Nonlinear Sciences. (eissn: 2444-8656 )
DOI: 10.21042/AMNS.2017.1.00018
Editorial:
UP4 Institute of Sciences, S.L.
Versión del editor: http://dx.doi.org/10.21042/AMNS.2017.1.00018
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem